Estimates in exist probability for solutions of nuclear space-valued SDE
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 129-136
Nhansook Cho
Hansung University
Abstract : We consider a solution process of stochastic differential equation(SDE) driven by $\Cal S'(R^d)$-valued Wiener process and study a large deviation type of estimates for the process. We get an upper bound in exit probability for such a process to leave a ball of radius $r$ before a finite time $t$. We apply the Ito formula to the SDE under the structure of nuclear space.
Keywords : exit probability, Ito formular, SDE in $\Cal S'(R^d)$
MSC numbers : 60H, 60H15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd